Severe ME Day of Understanding and Remembrance: Aug. 8, 2017
Determined to paper the Internet with articles about ME, Jody Smith brings some additional focus to Severe Myalgic Encephalomyelitis Day of Understanding and Remembrance on Aug. 8, 2017 ...
Discuss the article on the Forums.

Tingling Feet

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by gracee41, Feb 14, 2015.

  1. gracee41

    gracee41 Senior Member

    Messages:
    109
    Likes:
    11
    I am experiencing tingling/pins and needles in my feet. I'm taking 6000mcgs hydroxy B12 and 600mcgs of methylfolate. I also take magnesium, calcium, and vitamin d along with a b complex without folate or b12. Anyone know what the problem might be? Should I increase the methylfolate?
     
  2. August59

    August59 Daughters High School Graduation

    Messages:
    1,617
    Likes:
    624
    Upstate SC, USA
    Are your feet very cold as well?
     
  3. gracee41

    gracee41 Senior Member

    Messages:
    109
    Likes:
    11
    Yes, they are at times. However, the tingling is more noticeable than the cold.
     
  4. August59

    August59 Daughters High School Graduation

    Messages:
    1,617
    Likes:
    624
    Upstate SC, USA
    Taking B-6 in large doses I believe can cause tingling and/or burning in the feet and hands. B-6 used to help my burning and tingling, but I can't take over 50mg a day or that appears to cause symptoms to resume. It could be that it is not proportional to something else that causes it when I take too much.

    There are others on the forum that have much more knowledge and experience on this subject. I'm sure they will reply here shortly.
     
    Tammy likes this.
  5. Martial

    Martial Senior Member

    Messages:
    1,342
    Likes:
    1,179
    Ventura, CA
    Sometimes b6 deficiency can do the same. Are you taking other b vitamins along with the folate and b12? Could possibly be low magnesium or potassium as well.
     
  6. gracee41

    gracee41 Senior Member

    Messages:
    109
    Likes:
    11
    My multi b only has 5mgs of b6. It's a low dose multi. I just had my magnesium and potassium levels checked. They are good.
     
  7. August59

    August59 Daughters High School Graduation

    Messages:
    1,617
    Likes:
    624
    Upstate SC, USA
    For sure! For me B6 can't be too little or too much.

    Also, soaking in warm water with epsom salts helped as well.
     
  8. Cinderella24

    Cinderella24

    Messages:
    44
    Likes:
    26
    I do not take anything one my main symptom is tingling achy cold feet a very hot bath helps
     

See more popular forum discussions.

Share This Page